# SDR CALA2025072806950

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 111,431 hours, 14,962 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR E/E ACCESS EICAS DISPAYED ON CLIMBOUT FOUND NO CORREL OR 52 MSGS IN FAULT HISTORY. INSPECTED E/E ACCESS DOOR PROX SENSOR GAP, WIRES, & CONN. NO FF. CLEANED TARGET, SENSOR, AND CONN. REINSTALLED. PERFORMED PROX SENSOR OPS CHECK. IND REMAINED GOOD. A/C OK TO CONT. REF FIM 52-48 TASK 802
